records that I was allergic to Advil. This happened to me many times before a doctor recommended this to me. What happens to your body when you break out in a rash due to Advil?
ADIVL/ GENERIC NAME: ibuprofen
One of the most common side effects from ibuprofen are rash,
FIRST OF ALL IA M NOT A DOCTOR ..DO NOT GET DO ALARMED SEEK HELP FROM A DERMATOLOGIST... from a caring individual.
Allergic drug rash: Most allergic drug rashes start within two or three weeks of taking a new medication, especially if the person has taken the drug before. It is very unlikely for medicine that has been prescribed for months or years to cause an allergic reaction. Because there is usually no specific test to prove whether a rash is allergic, doctors may recommend stopping a suspected drug to see what happens. If the rash doesn't disappear within a week of not taking the medication, allergy is unlikely.
What are the different types of common skin rashes?
The word rash does not have an exact meaning or refer to a specific disease or kind of disorder. It's a general term that means an outbreak of bumps on the body that changes the way the skin looks and feels. Rashes can be localized to one area or else be widespread. The way people use this term, a rash can refer to many different skin conditions. Common categories of rash are
scaly patches of skin not caused by infection,
scaly patches of skin produced by fungal or bacterial infection,
red, itchy bumps or patches over the body, such as on the chest and back.
Although rashes are seldom dangerous, self-diagnosis is not usually a good idea. Proper evaluation of a skin rash requires a visit to a doctor or other health-care professional. DERMATOLOGIST
- Advil Information for Consumers
- Advil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 1 answer
Posted 19 Feb 2012 • 2 answers
Posted 27 Dec 2014 • 2 answers
Posted 26 Oct 2015 • 2 answers
Posted 1 Sep 2017 • 1 answer